# SDR DALA13003009211

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 46,398 hours, 24,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1495 LONGERON 3R CRACKED.   REMOVED DAMAGED LONGERON FROM BS 1488 - 1501.  ACCOMPLISHED HFEC ON LONGERON IAW NDT SPM 06-10-01.001.  NO FINDINGS.  DAMAGE CONTAINED.  FABRICATE A NEW SECTION OF LONGERON IAW DWG 5910228.  FORMED NEW SPLICE PIECES FOR AFT CUT POINT AT BS 1501 IAW DWG 3924814-501.  TREATED AND PRIMED REPAIR SPLICE AND LONGERON SECTION.  INSTALLED LONGERON 3R IAW SRM 53-10-01, FIG 7 AND DWG 5910228.
